# SDR FDEA201010023870

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797130100700
- Part serial: TB1030
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA AREAS OF DELAMINATION ON RT OUTBOARD FLAP TRAILING EDGE, ONE AREA   WAS 4"L X .78"W X .093" D. THE SECOND AREA WAS 1.34"L X 1.28"W WITH A BULGE OF .50" ON THE TOP SIDE OF THE SKIN. BOTH AREAS WERE ON THE TOP SKIN OF THE TRAILING EDGE BETWEEN RIB 2 AND RIB 10.   AREA ONE WAS WORKED ON NON ROUTINE N00426, REMOVED PREVIOUS BONDED DOUBLER AND SKIN IAW SRM 57-53-12. FABRICATED DOUBLER, POTTED CORE, ALODINED AND   PRIMED REPAIR AREA AND RESTORED TOPCOAT IAW SRM 57-53-12. AREA NR 2 - WORKED ON NON ROUTINE N00427, REMOVED DAMAGED SKIN AND CORE IAW SRM 57-53-12.   POTTED CORE, FABRICATED DOUBLER, ALODINED AND PRIMED REPAIR AREA AND RESTORED TOPCOAT IAW SRM 57-53-12.  THIS REPAIR WAS WORKED IAW EA 6-5750-135282, THIS REPAIR IS MAJOR PER GMM 6-2-100.
